# SDR MWEA96033

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319
- Condition: Cracked
- Location: Bs 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED LONGERON IN FWD CARGO COMPT STA 418, LONGERON 29L.  MAINTENANCE SPLICED IN NEW SECTION OF LONGERON IAW SRM 53-02 FIG 14.
